Journal article icon

Journal article

Gauge corrections and FI-term in 5D KK theories

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Nibbelink, SG More by this author
Nilles, HP More by this author
Journal:
NUCLEAR PHYSICS B
Volume:
619
Issue:
1-3
Pages:
385-395
Publication date:
2001-12-14
DOI:
ISSN:
0550-3213
URN:
uuid:a2780bf9-a601-4062-9e1a-5ca77b900f1e
Source identifiers:
26186
Local pid:
pubs:26186

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP